# SDR FDEA201112075197

- Difficulty date: December 7, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD MAIN FLAP LOWER SURFACE PANEL INNER SKIN FOUND CORRODED AT FLAP FWD SPAR 1" FROM WBL 302.0.   REPAIR CARRIED OUT IAW EA F-5750-157102.  REPAIR IS CLASSIFIED AS MAJOR.
